Alert archive / Ohio / Flash Flood Warnings in 2014
Flash Flood Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 19, 2014, 2:46 PM EDT for Darke County, Preble County, Ohio; Wayne County, Indiana. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 2:46 PM EDT (18:46 UTC)
- Expired
- Jun 19, 2014, 8:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Wayne County, IN, Darke County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:22 PM EDT | HEAVY RAIN 1.25 | Eaton, OH | WITHIN THE LAST HOUR |
| Jun 19, 3:30 PM EDT | FLASH FLOOD | Eaton, OH | VINE STREET |
| Jun 19, 3:45 PM EDT | FLASH FLOOD | 2 E Eaton, OH | MULTIPLE REPORTS OF HIGH WATER OVER ROADWAYS. THIS INCLUDES ROUTE 35 IN THE AREA OF QUAKER TRACE ROAD. IN ADDITION HIGH WATER WAS REPORTED IN NEW PARIS. HIGH WATER WAS ALSO REPORTED ON 127 AND ON 726. |
| Jun 19, 4:00 PM EDT | HEAVY RAIN 2 | 1 S Eaton, OH | STORM TOTAL RAINFALL FROM 215 PM TO 400 PM. RECORDED AT THE EATON NWS LARC STATION. |
| Jun 19, 4:40 PM EDT | HEAVY RAIN 1.46 | 1 Nne Eaton, OH | STORM TOTAL RAINFALL FROM 255 PM TO 440 PM. |
| Jun 19, 4:57 PM EDT | HEAVY RAIN 2 | 2 Ese Eaton, OH | STORM TOTAL RAINFALL FROM 254 PM TO 457 PM. |
| Jun 19, 5:00 PM EDT | FLASH FLOOD | West Alexandria, OH | RUSHING STREAM INUNDATED ROADWAY |
| Jun 19, 5:25 PM EDT | FLASH FLOOD | 5 Ese Fountain City, IN | STATE ROUTE 227 CLOSED DUE TO HIGH RUSHING WATER BETWEEN WHITEWATER RD AND WALLACE RD. HIGH WATER ALSO REPORTED ACROSS MUCH OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
581
WGUS51 KILN 191846
FFWILN
INC177-OHC037-135-192145-
/O.NEW.KILN.FF.W.0011.140619T1846Z-140619T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
246 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 545 PM EDT.
* AT 242 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER
1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...EATON...
RICHMOND...CENTERVILLE...FOUNTAIN CITY...HAGERSTOWN...LEWISBURG AND
NEW PARIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
4000 8521
$$3 follow-up statements
473
WGUS51 KILN 192107
FFWILN
INC177-OHC037-135-200045-
/O.EXT.KILN.FF.W.0011.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 845 PM EDT.
* AT 504 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. ALTHOUGH RAINFALL IS DECREASING RUNOFF FROM THE
EARLIER EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...EATON...
RICHMOND...CENTERVILLE...FOUNTAIN CITY...HAGERSTOWN...LEWISBURG AND
NEW PARIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
4000 8521
$$787
WGUS71 KILN 192242
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT THU JUN 19 2014
INC177-OHC037-135-200045-
/O.CON.KILN.FF.W.0011.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-DARKE OH-PREBLE OH-
642 PM EDT THU JUN 19 2014
...FLASH FLOOD WARNING CONTINUES FOR PREBLE...SOUTHWESTERN DARKE AND
WAYNE COUNTIES UNTIL 845 PM EDT...
AT 634 PM EDT...HEAVY RAIN HAD ENDED ACROSS THE WARNED AREA. AROUND
TWO INCHES OF RAIN HAS OCCURRED. FLASH FLOODING WAS REPORTED
EARLIER IN WEST ALEXANDRIA IN PREBLE COUNTY AND ALSO IN SEVERAL
LOCATIONS IN WAYNE COUNTY INDIANA. ALTHOUGH THE HEAVY RAINFALL HAS
ENDED FLASH FLOODING IS STILL POSSIBLE.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...EATON...
RICHMOND...CENTERVILLE...FOUNTAIN CITY...HAGERSTOWN...LEWISBURG AND
NEW PARIS.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...CASTINE...
ECONOMY...ELDORADO...FRANKLIN...GRATIS...GREENS FORK...INTERSTATE 70
AT EXIT 145 AND INTERSTATE 70 AT US ROUTE 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
4000 8521
$$320
WGUS71 KILN 200036
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
836 PM EDT THU JUN 19 2014
INC177-OHC037-135-200045-
/O.EXP.KILN.FF.W.0011.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-DARKE OH-PREBLE OH-
836 PM EDT THU JUN 19 2014
...THE FLASH FLOOD WARNING FOR PREBLE...SOUTHWESTERN DARKE AND WAYNE
COUNTIES WILL EXPIRE AT 845 PM EDT...
THE THREAT FOR HEAVY RAIN HAS ENDED FOR THE EVENING...AND HIGH WATER
FROM EARLIER RAINFALL HAS RECEDED.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
4000 8521
$$
HATZOSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:02 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 19, 2:02 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 202 PM EDT THU JUN 19 2014 .SYNOPSIS... A SLOW MOVING FRONTAL BOUNDARY INTERACTING WITH A VERY MOIST AND UNSTABLE AIRMASS WILL BRING THE LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS TODAY THROUGH FRIDAY. DRIER WEATHER IS EXPECTED FOR SATURDAY AND SUNDAY WHEN SURFACE HIGH PRESSURE IS FORECAST TO TRAVEL ACROSS THE GREAT LAKES AND OHIO VALLEY ON A NORTHWEST FLOW ALOFT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SOME SCATTERED CONVECTION CONTINUES TO DROP SOUTHEAST THROUGH THE WHITEWATER AND MIAMI VALLEYS. SFC BOUNDARY THAT THE CONVECTION IS ASSOCIATED WITH IS FORECAST TO CONTINUE TO SAG SOUTH TODAY TO NEAR THE OHIO RIVER. ACTIVITY SHOULD BECOME MORE NUMEROUS IN THE SOUTH THIS AFTERNOON...WITH THE NORTHEAST DRYING OUT. ADJUSTED POPS ACCORDINGLY. TEMPERATURES WILL BE SOMEWHAT COOLER TODAY DUE TO CLOUD COVER AND PRECIPITATION...WITH HIGHS FORECAST TO BE IN THE 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH DAYTIME HEATING AND INSTABILITY. A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT. HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS. LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE PATTERN THROUGH THE EXTENDED FORECAST PERIOD WILL BE CHARACTERIZED BY WEAK RIDGING OVER THE SOUTH CENTRAL STATES...GRADUALLY FLATTENING BY EARLY NEXT WEEK. THE OHIO VALLEY WILL BE ON THE NORTHERN PERIPHERY OF THIS RIDGE...WITH A GENERALLY ILL-DEFINED SURFACE PRESSURE PATTERN UNDERNEATH. BY THE MIDDLE OF THE WEEK...12Z MODEL RUNS SUGGEST THAT A SHORTWAVE TROUGH WILL BE MOVING ACROSS THE REGION IN THE GENERALLY ZONAL FLOW. THE AIR MASS IS NOT EXPECTED TO CHANGE VERY MARKEDLY...LEADING TO SIMILAR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. THE MOIST AND UNSTABLE CONDITIONS WILL ALSO LEAD TO CONTINUED CHANCES FOR (GENERALLY DIURNAL) SHOWERS AND THUNDERSTORMS. THOUGH LOW OVER THE WEEKEND (WITH THE ECMWF SUGGESTING DRY CONDITIONS)...THESE CHANCES ARE EXPECTED TO INCREASE GOING INTO THE NEW WEEK...AS THE PATTERN SHIFTS JUST ENOUGH THAT DISTURBANCES IN THE FLATTENING MID-LEVEL FLOW WILL BE CAPABLE OF MOVING THROUGH THE AREA. THOUGH THE 12Z RUNS DO SHOW SUCH A DISTURBANCE FOR WEDNESDAY IN THE GENERAL AREA...THIS FEATURE IS NOT YET BEING MODELED CONSISTENTLY. HOWEVER...IT CAN BE VIEWED AS AN EXAMPLE SCENARIO FOR THE POTENTIAL OF ORGANIZED CONVECTION AT SOME POINT LATE IN THE FORECAST PERIOD. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN TAFS THROUGH THE AFTN HOURS. ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT. SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY. OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...SITES SHORT TERM...CONIGLIO LONG TERM...HATZOS AVIATION...SITES
Hazardous weather outlook, Jun 19, 6:26 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 626 AM EDT THU JUN 19 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-201030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 626 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS WILL DEVELOP TODAY IN A VERY MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH A SLOW MOVING FRONT. THOUGH THE CHANCE FOR SEVERE THUNDERSTORMS IS LOW...LOCALIZED FLOODING WILL BE POSSIBLE DUE TO TRAINING OF THUNDERSTORMS IN THE VICINITY OF THE FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WAVE OF LOW PRESSURE TRAVELING ALONG A NEARLY STATIONARY FRONT WILL PRODUCE NUMEROUS THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 19, 9:50 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL 6 WSW MINSTER 40.37N 84.48W
06/18/2014 E1.50 INCH MERCER OH PUBLIC
QUARTER TO PING PONG BALL SIZE HAIL. TIME ESTIMATED FROM
RADAR.
&&
KURZLocal storm report, Jun 19, 10:06 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN PIQUA 40.15N 84.25W
06/19/2014 M3.40 INCH MIAMI OH CO-OP OBSERVER
24 HOUR TOTAL FROM MIAMI CONSERVANCY DISTRICT OBSERVER
0800 AM HEAVY RAIN LOCKINGTON 40.21N 84.24W
06/19/2014 M2.90 INCH SHELBY OH CO-OP OBSERVER
24 HOUR OBSERVED RAINFALL FROM MIAMI CONSERVANCY DISTRICT
OBSERVER.
&&
JDRLocal storm report, Jun 19, 10:51 AM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG 1 N WAYNESVILLE 39.54N 84.09W
06/19/2014 WARREN OH NWS STORM SURVEY
SURVEY CONFIRMS MICROBURST WIND DAMAGE TO NUMEROUS TREES
AND POWER POLES IN THE AREA
&&
BINAULocal storm report, Jun 19, 12:49 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 3 SSW ENGLEWOOD 39.82N 84.32W
06/18/2014 MONTGOMERY OH PUBLIC
ONE TREE DOWN NEAR INTERSECTION OF SHILOH SPRINGS RD AND
SYCAMORE WOODS BLVD. TIME ESTIMATED FROM RADAR.
0753 PM TSTM WND DMG 2 SW DOWNTOWN DAYTON 39.74N 84.22W
06/18/2014 MONTGOMERY OH BROADCAST MEDIA
ONE TREE DOWN AT WEAVER ST AND PAUL LAURENCE DUNBAR ST.
TIME ESTIMATED FROM RADAR.
0754 PM TSTM WND DMG 2 SSW DOWNTOWN DAYTON 39.74N 84.21W
06/18/2014 MONTGOMERY OH BROADCAST MEDIA
TREE FELL ON HOUSE IN 500 BLOCK OF CAMPBELL ST. TIME
ESTIMATED FROM RADAR.
0755 PM TSTM WND DMG 6 W BEAVERCREEK 39.72N 84.17W
06/18/2014 MONTGOMERY OH PUBLIC
ONE TREE DOWN ON HATHAWAY RD. TIME ESTIMATED FROM RADAR.
0224 AM TSTM WND DMG ESE WESTERVILLE 40.12N 82.91W
06/19/2014 FRANKLIN OH PUBLIC
ONE LARGE TREE DOWN NEAR INTERSECTION OF WALNUT ST AND
APACHE ST. TIME ESTIMATED FROM RADAR.
0248 AM TSTM WND DMG 1 ENE GAHANNA 40.03N 82.86W
06/19/2014 FRANKLIN OH PUBLIC
ONE LARGE TREE DOWN ON CLOTTS RD. TIME ESTIMATED FROM
RADAR.
&&
KURZLocal storm report, Jun 19, 1:43 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TSTM WND DMG DE GRAFF 40.31N 83.91W
06/19/2014 LOGAN OH PUBLIC
MULTIPLE TREES DOWN...INCLUDING ONE LARGE LIMB ON A
HOUSE. TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, Jun 19, 2:10 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUN 19 2014
INZ050-OHZ042-060-191845-
WAYNE IN-DARKE OH-PREBLE OH-
210 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 245 PM
EDT...
AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS AND ARCANUM.
ALSO...BETHEL...WHITEWATER...HOLLANSBURG...MIDDLEBORO...NEW HOPE...
OKLAHOMA...WEST MANCHESTER...NEW MADISON...ITHACA AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4001 8501 4001 8483 4005 8481 3999 8452
3976 8463 3992 8506The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 37 min |
| Jun 18, 8:40 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 35 min |
| Jun 18, 9:07 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Jun 18, 9:09 PM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 36 min |
| Jun 18, 9:28 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 32 min |
| Jun 18, 9:41 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 34 min |
| Jun 18, 10:34 PM EDT | Special Weather Statement | ILN | Darke | 26 min |
| Jun 18, 10:56 PM EDT | Special Weather Statement | ILN | Darke, Miami | 34 min |
| Jun 18, 11:24 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Jun 19, 12:07 AM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Jun 19, 12:48 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Mercer, Shelby | 3 hr |
| Jun 19, 1:31 AM EDT | Special Weather Statement | ILN | Champaign, Shelby | 44 min |
| Jun 19, 1:33 AM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jun 19, 1:39 AM EDT | Special Weather Statement | ILN | Delaware, Union | 36 min |
| Jun 19, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 47 min |
| Jun 19, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Delaware | 47 min |
| Jun 19, 1:59 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more | 6 hr |
| Jun 19, 2:10 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 50 min |
| Jun 19, 2:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 6 hr |
| Jun 19, 2:29 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Franklin, Madison, Pickaway | 46 min |
| Jun 19, 2:38 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 52 min |
| Jun 19, 3:16 AM EDT | Special Weather Statement | ILN | Fairfield | 29 min |
| Jun 19, 5:17 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Jun 19, 5:38 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jun 19, 8:05 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 3 hr |
| Jun 19, 8:13 AM EDT | Special Weather Statement | ILN | Preble | 32 min |
| Jun 19, 9:45 AM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 19, 10:41 AM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Jun 19, 2:53 PM EDT | Flash Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 6 hr |
| Jun 19, 3:14 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jun 19, 3:18 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 27 min |
| Jun 19, 3:27 PM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jun 19, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 29 min |
| Jun 19, 4:06 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Jun 19, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 35 min |
| Jun 19, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 19, 4:18 PM EDT | Areal Flood Advisory | ILN | Highland | 4 hr |
| Jun 19, 4:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Jun 19, 4:44 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Jun 19, 4:57 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Jun 19, 5:08 PM EDT | Special Weather Statement | ILN | Butler | 37 min |
| Jun 19, 5:13 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| Jun 19, 5:18 PM EDT | Areal Flood Advisory | ILN | Butler | 4 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 4 hr |
| Jun 19, 5:37 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Jun 19, 5:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| Jun 19, 5:57 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jun 19, 5:59 PM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jun 19, 6:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 19, 6:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 73 min |
| Jun 19, 9:25 AM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jun 19, 2:10 PM EDT | Special Weather Statement | ILN | Wayne | 35 min |
| Jun 19, 4:10 PM EDT | Special Weather Statement | ILN | Fayette | 35 min |
| Jun 19, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 43 min |
| Jun 19, 4:32 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 4 hr |
| Jun 19, 4:57 PM EDT | Flash Flood Warning | ILN | Fayette, Union, Wayne | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2014Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.